# SDR CA980512008

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 3FF32C501
- System (JASC): 6111 · Propeller Blade Section
- Part: Screw
- Part number: A1635112
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR FIVE-YEAR CORROSION INSPECTION.  INSPECTION FOUND THE COUNTERWEIGHT ATTACHMENT SCREWS CORRODED.  THE SCREWS WERE REPLACED.
